# SDR QXEA200400654

- Difficulty date: August 28, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 7,709 hours, 8,620 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND WING CUTOUT FLANGE FOR ACCESS PANEL 524BT HAS FRETTING DAMAGE AT BOTH ENDS OF MATING SURFACE.  BLENDED OUT FRETTING CORROSION.  DAMAGE FOUND TO BE BEYOND LIMITS.  MAPPED AND SENT TO ENGINEERING.  REPAIRED IAW HORIZON AIR EA 6-57-232 AND RD 8/4 57-352.
